| Model Number |
US354 |
| Medical Device Problem Codes |
Break (1069); Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Event or Problem Description
It was reported to aesculap inc.That a monopolar cable w/lg pin, 10 feet (part # us354) was used during an unspecified procedure on an unknown date.According to the complainant a non-medtronic accessory was used then the cable broke and sparked.No patient complications were reported as a result of this event.The adverse event is filed under aic reference (b)(4).
Additional Manufacturer Narrative
Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
Event or Problem Description
Investigation complete.